# SDR R61A2021122001024

- Difficulty date: December 2, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,400 hours, 27,088 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER 28R IN AFT CARGO BETWEEN FRAMES 82/83  PERFORMED PERMANENT REPAIR BY CUTOUT AND INSTALLING FILLER AND SPLICE AT STRINGER 28R IN AFT CARGO BETWEEN FRAMES 82/83 IN ACCORDANCE WITH. REF: ETD2021-170-041125.
